# SDR DALA2022122808442

- Difficulty date: December 27, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 91,713 hours, 23,038 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Intermittent
- Location: L4 Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR HAS INTERMITTENT DISARM LIGHT.  L4 DOOR ARMED LIGHT OP CHECKS GOOD IAW AMM 25-66.
